# SDR 95UAL900363

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU WILL NOT FIRE TEST.
